# SDR DALA2017071705546

- Difficulty date: July 15, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 57,273 hours, 24,783 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER SHUTDOWN, THE R1 DOOR SHOWED DISARMED BUT OUTSIDE MECHANISM USED DOOR ARMED DISARM SHOWED ARMED,  SLIDE FELL OUT OF THE PACK. PERFORM EMERGENCY DOOR MECHANISM ADJUSTMENT TEST IAW AMM 52-11.
